Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 28, Issue 5, 1992
Metadata
 

Noether's Inequality for Non-complete Algebraic Surfaces of General Type, II
De-Qi Zhang
pp. 679–707
Abstract | Full-Text PDF (3353 KB) | Metadata

Complex Quantum Groups and Their Real Representations
Piotr Podlés
pp. 709–745
Abstract | Full-Text PDF (4015 KB) | Metadata

A Class of Extremal Positive Maps in 3 x 3 Matrix Algebras
Hiroyuki Osaka
pp. 747–756
Abstract | Full-Text PDF (874 KB) | Metadata

On the Regularity of the Partial 0*-Algebras Generated by a Closed Symmetric Operator
Jean-Pierre Antoine, Atsushi Inoue and Camillo Trapani
pp. 757–774
Abstract | Full-Text PDF (2064 KB) | Metadata

Clebsch-Gordan Coefficients for Uq(su(1,1)) and Uq(sl(2)), and Linearization Formula of Matrix Elements
Youichi Shibukawa
pp. 775–807
Abstract | Full-Text PDF (2313 KB) | Metadata

Quantum Lorentz Group Having Gauss Decomposition Property
Stanisław Lech Woronowicz and S. Zakrzewski
pp. 809–824
Abstract | Full-Text PDF (1547 KB) | Metadata

Discrete Cubic Interpolatory Splines
Manjulata Shrivastava
pp. 825–832
Abstract | Full-Text PDF (719 KB) | Metadata

Goldman's Type Theorem for Index 3
Masaki Izumi
pp. 833–843
Abstract | Full-Text PDF (1107 KB) | Metadata

An L2 Dolbeault Lemma and Its Applications
Akira Fujiki
pp. 845–884
Abstract | Full-Text PDF (5243 KB) | Metadata